# SDR SWAA2013062517556

- Difficulty date: June 11, 2013
- Submitted: June 25, 2013
- Operation: Air carrier
- Aircraft: N7741C
- Make and model: Boeing 737-7BD
- Aircraft serial: 35788
- Aircraft time: 22,028 hours, 9,803 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Flange
- Part number: 6545800
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EXTERNAL POWER DOOR CUTOUT AFT FLANGE CRACKED AT BS 235.8, RBL 42.  REPAIRED FLANGE IAW EA.
